# SDR SWIA200719054

- Difficulty date: September 10, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 9,720 hours, 8,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT BEAM IS CRACKED AT RBL9, FOUND AT C-CHECK.  REPAIRED FS 280 FLOOR SUPPORT BEAM IAW CRJ200 REO:601R-53-11-171 REV D.
